სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  21728 ჩანაწერიდან.


ძებნის განულება

Т. Векуа. On new applications of linear splines for solution of integral equation. Georgian International Journal of Science, Volume 2, Number 4, pp. 53-58. ISSN 1939-5825 C 2010 Nova Science Publishers. 2010წ. .

გ. ფანცულაია. On non-elementary extensions of the Haar measure,. Reports of Enlarged Sessions of the Seminar of I.Vekua Inst. Appl. Math., vol.9. no 13, p.40--43.. 1994წ. .

M. Menteshashvili. On non-linear Cauchy problem with closed support of data. Abstracts of International Conference “Information and Computation Technologies”. 2010წ. p.20.

Z. Kiguradze, T. Jangveladze. On Nonlinear Integro-Differential Equations Based on Maxwell’s System. Proc. of I.Vekua Inst. Appl. Math. 2007წ. V.56-57, p.55-65.

გ. ფანცულაია, A.Kirtadze. On null sets in infinite-dimensional Banach spaces. Proc. A. Razmadze Math. Inst. . 2005წ. 139 , 128--131.

J. Peradze, B. Dzagania, G. Papukashvili. On numerical calculation of a problem of a nonlinear dynamic beam. International Conference "Information and Computational Technologies". 2010წ. Tbilisi, pp.125-127.

Т. Векуа. On numerical calculation of seismograms, velocigrams and accelerograms. . Theses of reports of Conference of Institute of Seismic Stability, Academy of Sciences of GSSR. 1994წ. .

თ. დავითაშვილი, Gunava G.. On Numerical Schemes of the Nonlinear Parabolic Type Equation Describing Fluid Filtration in Soil. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics,. 2007წ. Vol. 21, 2006-2007, p.p.71-76 2006-2007.

თ. დავითაშვილი, Gunava G.. On Numerical Schemes of the Nonlinear Parabolic Type Equation Describing Fluid Filtration in Soil. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics. წ. Vol. 21, 2006-2007, p.p.71-76 2006-2007.

Т. Векуа. On numerical solution of inverse problem of seismic. Methods and interpretation algorithms of geophysical data. Academy of Sciences of USSR. . 1993წ. .

მ. მენთეშაშვილი, Karchava P.. On Numerical Solution of the Boundary Value Problem for Uniform Equilibtrium Equations for Non-shallow Shells. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics. 2006წ. V. 21, # 2.

Z. Kiguradze. On Numerical Solution of Two-Dimensional Nonlinear Mitchison Model. Mem. Differential Equations Math. Phys. 2017წ. accepted.

Z. Sanikidze. On one a Matrix of Fundamental Solutions of the Equation of Dynamic Elasticity Theory. GESJ: Computer Science and Telecommunications. 2009წ. 4, 21, pp. 200-213.

R. Bitsadze, S. Bitsadze. On one application of the characteristic method . International Scientific Journal “Problems of Mechanics”. 2012წ. № 1 (46), 60-66.

Т. Квирикашвили. On one Application Topological Maps with Cylindric Planes. Georgian Engineering News. 2002წ. No. 4, 79-81.

Z. Sanikidze. On one approximate method of the conformal mapping. Proceedings of A. Razmadze Mathematical Institute. 1999წ. Vol. 120, 153-164 .

M. Zakradze, Z. Natsvlishvili , Z.Sanikidze. On one approximate method of the conformal mapping.. Proc. A. Razmadze Math. Inst. . 1999წ. Vol. 120 , 153-164.

Z. Sanikidze. On one approximate method of the conformal mapping.. Proceedings of A. Razmadze Math. Inst.. 1999წ. Vol. 120, 153-164..

. On one approximate method of the conformal mapping.. Proceedings of A. Razmadze Mathematical Institute.. 1999წ. Vol. 120, 153-164..

R. Bitsadze, S. Bitsadze. On one characteristic problem for an equation of nonlinear oscillation problem . International Scientific Journal “Problems of Mechanics” . 2015წ. №1(58), 41-47. .